# SDR 97UAL900409

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Engine: Pwa JT9D7R4D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: BACHA06RR0146B
- Condition: Ruptured
- Location: Lt Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

LEFT HYDRAULIC QUANTITY DROPPED TO 0.48 UNITS.  CREW TURNED OFF BOTH ELECTRICAL HYDRAULIC PUMP AND EDP.  *S/D*  LEAKING FLEX LINE FROM STAB TRIM MOTOR TO LEFT HYDRAULIC SYSTEM RIGID LINE, AT 'B' NUT COUPLING.  FLEX LINE REPLACED.
